# SDR USAA2008112692135

- Difficulty date: November 12, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,145 hours, 13,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON DUMMY RAIL AT FR16, Y503.  REPLACED DUMMY RAIL AT FR16, Y503 IAW A320 SRM 51-72-11.
